MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, AIR TVH TMX NFRSMG/DL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.
 
Event or Problem Description
Customer called for training on performing a blood test.Both vials of test strips the customer had available were expired: mt2142, manufacturer's expiration date of 04/24/2018 and mt1782, manufacturer's expiration date of 10/28/2017.Customer stated she had the meter for several years and that when she first got it she didn't like it, so she had stored it and didn't use it.Customer was going to purchase new test strips.At the time of the call, the customer felt well and did not report any symptoms.During the call, the customer had stated that earlier that morning she had been "out of it", screaming and carrying on.Customer's son's had called 911.When the paramedics arrived they had performed a blood test using their device and had obtained a result of 15 mg/dl (not disclosed if fasting or non-fasting).Customer had been treated with an injection of dextrose and told to eat.Prior to leaving, the paramedics had tested customer's blood glucose and the result had been 156 mg/dl non-fasting.Customer had declined to go to the hospital.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11277042
Report Number1000113657-2021-00077
Device Sequence Number2590581
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/24/2018
Device Model NumberMETER, AIR TVH TMX NFRSMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2142
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;